RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2008, Volume 261, Pages 87–96 (Mi tm741)  

This article is cited in 2 scientific papers (total in 2 papers)

Local Controllability Bifurcations in Families of Bidynamical Systems on the Plane

A. A. Davydovab, M. A. Komarova

a Vladimir State University
b International Institute for Applied Systems Analysis

Abstract: We classify generic local controllability bifurcations in two-parameter families of bidynamical systems on the plane at points with nonzero velocity indicatrix.

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2008, 261, 84–93

Bibliographic databases:

UDC: 517.9
Received in February 2008

Citation: A. A. Davydov, M. A. Komarov, “Local Controllability Bifurcations in Families of Bidynamical Systems on the Plane”, Differential equations and dynamical systems, Collected papers, Tr. Mat. Inst. Steklova, 261, MAIK Nauka/Interperiodica, Moscow, 2008, 87–96; Proc. Steklov Inst. Math., 261 (2008), 84–93

Citation in format AMSBIB
\Bibitem{DavKom08}
\by A.~A.~Davydov, M.~A.~Komarov
\paper Local Controllability Bifurcations in Families of Bidynamical Systems on the Plane
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2008
\vol 261
\pages 87--96
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2489698}
\zmath{https://zbmath.org/?q=an:1236.93019}
\elib{http://elibrary.ru/item.asp?id=11032688}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2008
\vol 261
\pages 84--93
\crossref{https://doi.org/10.1134/S0081543808020077}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262227900007}
\elib{http://elibrary.ru/item.asp?id=13594900}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48849101100}


Linking options:
  • http://mi.mathnet.ru/eng/tm741
  • http://mi.mathnet.ru/eng/tm/v261/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Remizov, “Geodesics on 2-surfaces with pseudo-Riemannian metric: singularities of changes of signature”, Sb. Math., 200:3 (2009), 385–403  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. M. A. Komarov, “Structure of the local controllability set for a family of $2$-systems on a plane near the zero indicatrix point”, Journal of Mathematical Sciences, 199:6 (2014), 667–686  mathnet  crossref  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:316
    Full text:29
    References:57
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019